Zetia and coq10

Common Questions and Answers about Zetia and coq10

zerit

Statins (apparently) deplete your natural coq10 and it has been reported that this can lead to heart failure. I'm not aware if this has ever been clinically proven but it's been widely discussed in other areas. For me it seemed to remove the muscle aches I was going through but this could have been phsycosymatic. I'm still on it but it is expensive in the UK at about £180 per year. I'm sure if statins really did cause heart failure by coq10 depletion, doctors would be giving us coq10!!
With Zetia interfere with the absorption of the benefits of these supplements and if so what can I do to get the full benefit of Zetia and the supplements, if anything. Ar there any other supplements that should be avoided while taking Zetia? Many thanks.
I take Vytorin, trilipix and Zetia to lower my cholesterol also coq10, atenolol, alprazolam, aspirin, altace tried niaspan but the flushes were too unbereable, I also suffer from muscle pain and weakness especially back pain is this too many prescriptions? I had a triple bypass 10 years ago, my cholesterol is usually around 220. When I discuss this with my doctor he gives me more meds.
Immune support, adrenal support, heart/lung support, Jernigan's, L-Lysine, Omega-3, CoQ10, magnesium, milk thistle, olive leaf, red root And that's after cutting a few supplements out and I've probably thrown away at least 10 different prescriptions because I refuse to take too many drugs to mask my symptoms which my doctors seem more intent on doing.
I have tried a lot of meds for this condition, have taken advicor,lipitor,crestor,zetia,tricor,provastatin,niaspan,gemfibronil. I have been on lovaza (omega 3,and 6 ) for the pass five months, but as you can see it has not helped very much. Heart doctor says I have taken the limit. All of these choles meds causes me to ache in my muscles very very bad, and dr. says this could be a serious situation. I need to know from someone please what can I take now ?. I need very bad to be on some med.
my doctor would like to get the ldl lower (he tends to be aggresive) and wants me to take 10mg. zetia a day in addition. I understand this is a relatively new medicine, is there any feedback on this drug yet? can i expect similar side effects as when i started the statin? should i wait until more info is available? thanks alot.
This site has been a godsend for me. I have atrial tachycardia and elevated lipids. I take Toprol Xl 25 mg twice daily, zetia, 10 mg; ativan 5 mg twice daily (as needed); ambien 5 mg (for sleep) 1 multivitamin; Omega 3 (1000 mg)3 X daily; coQ10 100 mg; daily and aspirin. I have developed kidney infections twice in the past month (treated with antibiotics). Could my meds be contributing to my kidney problems?
If you take statins, you probably should supplement with coQ10. If you do a search for statins and coQ10, you'll find many articles. If you want to pursue this, you can post a query on the medical questions forum at LymeNet.org: http://flash.lymenet.org/ubb/ultimatebb.
When you block that enzyme, cholesterol goes down, but so does CoQ10—by as much as 50 percent in some patients! Low CoQ10 Levels = Bad News The brain, heart, and skeletal muscles are the body’s most voracious consumers of energy, and it’s only natural that these are the systems most acutely affected by inadequate stores of CoQ10.
Triglycerides 119 HDL 61 LDL 200 My dr wants to put me on meds and i would like to try to avoid that. she suggested taking coq10 and fish oil. I did some research and found Omega Q plus by dr Sinatra. http://www.****.*** Wondering if anyone has taken this and if it has been successful for you?
A very recent study in the New England Journal of Medicine suggests cholesterol drugs Vytorin and Zetia are ineffective. There are other statin drugs, however. Perhaps your doctor might suggest another statin and you might tolerate another better than Crestor. If you do try alternative remedys, please test your cholesterol levels after six weeks to see if you are getting any benefit.
Statins for high cholesterol Niacin (Niacor, Nicolar, Nicotinic Acid) Colesevelam (Welchol) Colestipol (Colestid) Ezetimibe (Zetia) Ezetimibe and Simvastatin (Vytorin) Fenofibrate (Micronized) Capsules (Antara, Lofibra) Gemfibrozil (Lopid) Fenofibrate Tablets (Tricor, Triglide) Atorvastatin (Lipitor) Lovastatin (Mevacor) Fluvastatin Extended-Release (Lescol XL) Fluvastatin (Lescol) Rosuvastatin (Crestor) Simvastatin (Zocor) Lovastatin Extended Release (Altocor, Altoprev) Pravasta
I am very active (I play doubles tennis 5 days per week and play twice on Tuesdays and Thursdays (morning and night). My blood-work has always been excellent (even prior to the M/I). My cardiologist has me on a very aggressive drug regimen based on my significant personal and family history.
Today, the doctors said that the MRI scans weren't able to detect the blood clots in the brain and there was nothing else they could do, and that the right side of her bodys paralysis was irreversible. they have taken 2 MRI scans. we even called a doctor close to our family to take a look at her and his diagnosis was the same. Is there nothing else we can do? does this happen to stroke patients often? and is there a chance that she may recover with rehabilitation or some sort of therapy?
After the blockage was discovered thanks to a persistent PCP, and the stent inserted, I had chest pain afterwards. Was re-catheterized, all the major arteries were given a clean bill of health, but was placed on a beta blocker. Terrible reaction to the first one, put on a second one, and finally my cardiologist took me off that one as well. Although I see some improvement, I still have chest "aches" on exertion.
I also have that annoying warm sensation that is in my right leg and it moves from my ankle and up about 4inches and seems to be very frequent. I too thought it was a little heater under the seat of my car that was warming my leg-but the heat was not on. Also, the balls of my feet are burning along with this sensation. I need to know what this is?
MedHelp Health Answers